# SDR SIMA20200813002

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE LH OMEGA BEAM AT FR 24-25 CORRODED-C/A-ACCOMPLISHED PERMANENT REPAIR ON LH OMEGA BEAM AT FR 24-25 IAW ERS-EM-53MR-4163. REPAIR MATERIAL; DOUBLER- 2024T3-.063?
